Enter
Login:
Password:
Forgot your password?
scientific activity
structureeducational projectsperiodicalsstaffpress centercontacts
| english
:    Page: 1 2345 ... 2122232425
2016 year
Authors: Veretennikov A.

Bogachev V.I., Shaposhnikov S.V., Veretennikov A.Yu. Differentiability of solutions of stationary Fokker-Planck-Kolmogorov equations with respect to a parameter, Discrete and Continuous Dynamical Systems - Series A, 36, 3519-3543, 2016. DOI:10.3934/dcds.2016.36.3519; http://bibos.math.uni-bielefeld.de/preprints/15-05-487.pdf
Go to publication

2016 year
Authors: Veretennikov A.

G. Da Prato, F. Flandoli, M. Röckner, and A. Yu. Veretennikov, Strong uniqueness for SDEs in Hilbert spaces with nonregular drift, Ann. Probab. Volume 44, Number 3 (2016), 1985-2023. https://aps.arxiv.org/abs/1404.5418
Go to publication

2016 year
Authors: Kozyakin V.

Minimax theorem for the spectral radius of the product of non-negative matrices, ArXiv.org e-Print archive, 1603.05375, 2016, pp. 1-10.
Go to publication

2016 year
Authors: Asarin E., Cervelle J., Degorre A., Dima C., Horn F., Kozyakin V.

Entropy Games and Matrix Multiplication Games, 33rd Symposium on Theoretical Aspects of Computer Science, (STACS 2016). Ed. by N. Ollinger, H. Vollmer. Vol. 47 of Leibniz International Proceedings in Informatics (LIPIcs). Dagstuhl, Germany: Schloss DagstuhlLeibniz-Zentrum fuer Informatik, 2016. P. 11:111:14.
Go to publication

2016 year
Authors: Gontsov R., Goryuchkina I.

An analytic proof of the Malgrange theorem on the convergence of formal solutions of an ODE, J. Dynam. Control Syst., 2016, V. 22(1), P. 91-100.
Go to publication

2016 year
Authors: Kozyakin V.

Hourglass alternative and the finiteness conjecture for the spectral characteristics of sets of non-negative matrices, Linear Algebra and its Applications, 489 (2016), 167-185.
Go to publication

2016 year
Authors: Kozyakin V.

Hardy type asymptotics for cosine series in several variables with decreasing power-like coefficients, International Journal of Advanced Research in Mathematics, 2016, Vol. 5, pp. 35-51.
Go to publication

2015 year
Authors: Gontsov R., Vyugin I.

Solvability of linear differential systems with small exponents in the Liouvillian sense, Arnold Math. J., 2015, V. 1(4), P. 445-471.
Download (584.8 KB)

2015 year
Authors: Chepyzhov V., A.A. Bedrintsev

Design Space Description by Extremal Ellipsoids in Data Representation Problems
Download (510.5 KB)

2015 year
Authors: A.A. Bedrinsev, Chepyzhov V., S.S. Shernova

Extreme ellipsoids as approximations of design space in data predictive metamodeling problems. 2015. N. 2. P. 95-104.
Go to publication Download (377.6 KB)

2015 year
Authors: Chepyzhov V., S.V. Zelik

Infinite energy solutions for Dissipative Euler equations in $\R^2$. Journal of Mathematical Fluid Mechanics. 2015. V. 17. P.513-532.
Go to publication Download (674.8 KB)

2015 year
Authors: Chepyzhov V.

Trajectory attractors for non-autonomous dissipative 2d Euler equations. Discrete and Continuous Dynamical Systems B. 2015. V. 20. N.3. P.811-832.
Go to publication Download (563.6 KB)

2015 year
Authors: Chepyzhov V., Ilyin A.A., Zelik S.V.

Strong trajectory and global $\mathbf{W^{1,p}}$-attractors for the damped-driven Euler system in $\mathbb R^2$. ArXiv.org e-Print archive, 1511.0387sv1, 2015, pp. 1-26.
Go to publication Download (310.9 KB)

2015 year
Authors: Kozyakin V.

Constructive stability and stabilizability of positive linear discrete-time switching systems, ArXiv.org e-Print archive, 1511.05665, 2015, pp. 1-11.
Go to publication

2015 year
Authors: Gontsov R., Goryuchkina I.

On the convergence of generalized power series satisfying an algebraic ODE, Asympt. Anal., 2015, V. 93(4), P. 311-325.
Go to publication

2015 year
Authors: Kozyakin V.

On the asymptotics of cosine series in several variables with power coefficients, Journal of Comunications Technology and Electronics, 60(12):1441-1444,December 2015
Download (97.5 KB)

2015 year
Authors: Veretennikov A., Zverkina G.

ON POLYNOMIAL CONVERGENCE RATE OF THE AVAILABILITY FACTOR TO ITS STATIONARY VALUE,
Go to publication

2015 year
Authors: Shirokov D.

Symplectic, orthogonal and linear Lie groups in Clifford algebra , 12 pp., Advances in Applied Clifford Algebras (to appear), arXiv: 1409.2452

2015 year
Authors: Shirokov D.

Contractions on ranks and quaternion types in Clifford algebras, Vestn. Samar. Gos. Tekhn. Univ. Ser. Fiz.-Mat. Nauki, 19:1 (2015), 117135

2015 year
Authors: Shirokov D.

Calculations of elements of spin groups using generalized Pauli"s theorem, Advances in Applied Clifford Algebras, 25:1 (2015), 227244

2015 year
Authors: Kozyakin V.

On asymptotics of cosine series in several variables with power-like coefficients, Information processes, 15, 2, 2015, 128-133 (in Russian)
Go to publication

2015 year
Authors: Asarin E., Cervelle J., Degorre A., Dima C., Horn F., Kozyakin V.

Entropy Games, HAL archives-ouvertes.fr, HAL id: hal-01164086, 2015, 1-17.
Go to publication

2015 year
Authors: Kozyakin V., Cross R.

Fact and fictions in FX arbitrage processes, Journal of Physics: Conference Series 585 (2015) 012015
Go to publication

2014 year
Authors: Gontsov R., Leksin V.

On the reducibility of Schlesinger isomonodromic families, In: "Analytic Methods of Analysis and Differential Equations: AMADE-2012", Cambridge Scientific Publishers, Cottengham, UK, 2014. P. 21-34.
Go to publication

2014 year
Authors: Shirokov D.

Method of averaging in Clifford algebras, 2014 , 15 pp., arXiv: 1412.0246

2014 year
Authors: Shirokov D.

Method of generalized contractions and Pauli"s theorem in Clifford algebras, 2014 , 14 pp., arXiv: 1409.8163

2014 year
Authors: Shirokov D., Marchuk N.

New class of gauge invariant solutions of Yang-Mills equations, 2014 , 35 pp., arXiv: 1406.6665

2014 year
Authors: Chepyzhov V., Conti M., Pata V.

Totally dissipative dynamical processes and their uniform global attractors. Communications on Pure and Applied Analisis. 2014. V.13, N 5, pp.1989-2004.
Go to publication Download (412.6 KB)

2014 year
Authors: Zelik S.V., Chepyzhov V.

Regular Attractors of Autonomous and Nonautonomous Dynamical Systems. Doklady Mathematics, 2014, Vol. 89, No. 1, pp. 9297.
Download (140.8 KB)

2014 year
Authors: Veretennikov A.

A.Yu. Veretennikov and G.A. Zverkina, Simple Proof of Dynkins Formula for Single-Server Systems and Polynomial Convergence Rates, Markov Processes Relat. Fields 20 (2014), 479504.

2014 year
Authors: Veretennikov A.

R. Abu-Shanab, A. Yu. Veretennikov, On asymptotic Borovkov-Sakhanenko inequality with unbounded parameter set, Teor. Imovir. Ta Matem. Statyst., No 90, 2014, pp.1-12; Theor. Probability and Math. Statist. 90 (2015), 1-12.
Go to publication

2014 year
Authors: Kozyakin V.

Matrix products with constraints on the sliding block relative frequencies of different factors, Linear Algebra and its Applications, 2014, Vol. 457, 244-260.
Go to publication Download (436.4 KB)

:    Page: 1 2345 ... 2122232425
Search for publications
Year of publication
from
Author

Search phrase

Type of publication


Search in department

Date descending
Date ascending
 

 

  © Institute for Information Transmission Problems of the Russian Academy of Sciences (Kharkevich Institute), 2016
About  |  Contacts  |  The old version of this site